Follow
Jay Pantone
Jay Pantone
Verified email at marquette.edu - Homepage
Title
Cited by
Cited by
Year
Generating permutations with restricted containers
MH Albert, C Homberger, J Pantone, N Shar, V Vatter
Journal of Combinatorial Theory, Series A 157, 205-232, 2018
412018
A structural characterisation of Av (1324) and new bounds on its growth rate
D Bevan, R Brignall, AE Price, J Pantone
European Journal of Combinatorics 88, 103115, 2020
232020
Two examples of unbalanced Wilf-equivalence
A Burstein, J Pantone
arXiv preprint arXiv:1402.3842, 2014
232014
Pattern-avoiding involutions: exact and asymptotic enumeration
M Bóna, C Homberger, J Pantone, V Vatter
arXiv preprint arXiv:1310.7003, 2013
222013
The enumeration of permutations avoiding 3124 and 4312
J Pantone
Annals of Combinatorics 21, 293-315, 2017
19*2017
Equipopularity classes in the separable permutations
M Albert, C Homberger, J Pantone
arXiv preprint arXiv:1410.7312, 2014
192014
On the growth of merges and staircases of permutation classes
M Albert, J Pantone, V Vatter
172019
Counting pop-stacked permutations in polynomial time
A Claesson, BÁ Guđmundsson, J Pantone
Experimental Mathematics 32 (1), 97-104, 2023
162023
Growth rates of permutation classes: categorization up to the uncountability threshold
J Pantone, V Vatter
Israel Journal of Mathematics 236 (1), 1-43, 2020
162020
Combinatorial Exploration: An algorithmic framework for enumeration
MH Albert, C Bean, A Claesson, É Nadeau, J Pantone, H Ulfarsson
arXiv preprint arXiv:2202.07715, 2022
122022
On isomorphism classes of generalized Fibonacci cubes
J Azarija, S Klavžar, J Lee, J Pantone, Y Rho
European Journal of Combinatorics 51, 372-379, 2016
122016
The Rearrangement Conjecture
J Pantone, V Vatter
Discrete Mathematics and Theoretical Computer Science, 217-228, 2014
122014
Pattern avoidance in forests of binary shrubs
D Bevan, D Levin, P Nugent, J Pantone, L Pudwell, M Riehl, ML Tlachac
Discrete Mathematics & Theoretical Computer Science 18 (Permutation Patterns), 2016
102016
Staircases, dominoes, and the growth rate of 1324-avoiders
D Bevan, R Brignall, AE Price, J Pantone
Electronic Notes in Discrete Mathematics 61, 123-129, 2017
92017
The asymptotic number of simple singular vector tuples of a cubical tensor
J Pantone
arXiv preprint arXiv:1605.06099, 2016
92016
Universal layered permutations
M Albert, M Engen, J Pantone, V Vatter
arXiv preprint arXiv:1710.04240, 2017
72017
Permutations avoiding sets of patterns with long monotone subsequences
M Bóna, J Pantone
Journal of Symbolic Computation 116, 130-138, 2023
62023
Is the full susceptibility of the square-lattice Ising model a differentially algebraic function?
AJ Guttmann, I Jensen, JM Maillard, J Pantone
Journal of Physics A: Mathematical and Theoretical 49 (50), 504002, 2016
62016
Deflatability of permutation classes
MH Albert, MD Atkinson, C Homberger, J Pantone
arXiv preprint arXiv:1409.5296, 2014
52014
Completing the structural analysis of the 2x4 permutation classes
S Miner, J Pantone
arXiv preprint arXiv:1802.00483, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20